# SDR UPS04441913

- Difficulty date: January 21, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT- RT STA 790- STA 810 STRINGER 46 FOUND CORROSION CRACKED.  CORROSION REMOVED IAW SRM 51-10-01, CORROSION BLEND OUT 0.050 X 1 X 1 INCH EXCEED SRM 53-10-01 FIG 1 LIMITS.  STRINGER REPAIRED PER HX RS R53-21-35100  & UPS ENGINEERING FILE 747-53-20168.  CIC APPLIED IAW EO M-5100-2780-E.
